# SDR 2022F00118

- Difficulty date: November 11, 2021
- Submitted: November 11, 2021
- Operation: General aviation
- Aircraft: N639QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0193
- Aircraft time: 2,387 hours, 1,556 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 741139212
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 2,387 hours, 1,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON THE FUSELAGE SKIN FROM THE CROSS-OVER VALVE.
